Change in Overweight from Childhood to Early Adulthood and Risk of Type 2 Diabetes


CAN B., Can B.

NEW ENGLAND JOURNAL OF MEDICINE, vol.378, no.26, pp.2537, 2018 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 378 Issue: 26
  • Publication Date: 2018
  • Doi Number: 10.1056/nejmc1805984
  • Journal Name: NEW ENGLAND JOURNAL OF MEDICINE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2537
  • Hacettepe University Affiliated: Yes